# SDR AALA202510025946

- Difficulty date: September 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,221 hours, 14,503 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pad
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVERWING EXIT FORWARD EXIT UPPER AFT STOP PAD ON DOOR NOT REINSTALLED IN THE CORRECT ORIENTATION. PER AMM 52-22-00.
